AURA Takes you to the home page

Aberdeen University Research Archive >

Browsing by Subject invariant

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 1 of 1
Issue DateTitleAuthor(s)
20-Oct-2010Escape from attracting sets in randomly perturbed systemsRodrigues, Christian S.; Grebogi, Celso; de Moura, Alessandro P. S.; University of Aberdeen, Natural & Computing Sciences, Physics; University of Aberdeen, Environment and Food Security; University of Aberdeen, School of Engineering; University of Aberdeen, Institute for Complex Systems and Mathematical Biology (ICSMB)
Showing results 1 to 1 of 1


The University of Aberdeen
King's College
AB24 3FX
Tel: +44 (0)1224-272000